Header menu link for other important links
Shape preserving rational cubic fractal interpolation function
Published in Elsevier B.V.
Volume: 319
Pages: 277 - 295
A new type of C1 Fractal Interpolation Function (FIF) is developed using the Iterated Function System (IFS) which contains the rational spline. The numerator of this rational spline contains cubic polynomial and the denominator of the rational spline contains quadratic polynomial. We find uniform error bound between the original function which belongs to the class C2 and the FIF. We described suitable conditions on scaling factors and shape parameters such that they preserve the shape properties which are inherited in the data. © 2017 Elsevier B.V.
About the journal
JournalData powered by TypesetJournal of Computational and Applied Mathematics
PublisherData powered by TypesetElsevier B.V.